# SDR IPXA2024020320072

- Difficulty date: January 31, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 68,150 hours, 22,915 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586989
- Condition: Cracked
- Location: Bs 1432-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR,   FOUND MAIN DECK CARGO FLOOR PANEL CRACK AT STA 1432 ~ 1520, LBL55~ LBL77.5, P/N:146T5869-89 (REPLACE) REMOVE MAIN DECK CARGO FLOOR PANEL AREA SEALANT I.A.W AMM 53-01-06-000-801 REV 141 AND CONDITION CHECK NORMAL. ACCOMPLISHED ACCESS FLOOR PANEL OK TO INSTALL CHECK, PANEL NO:251XFF.
